# SDR UPS204442

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION ON THE RIGHT WING INBOARD MIDFLAP UPPER AND LOWER TRAILING EDGE SURFACES, AT NR 1 AFT FLAP CARRIAGES.  MAINTENANCE REPLACED THE TRAILING EDGE WEB.
